# SDR VNAA2022092499981

- Difficulty date: September 24, 2022
- Submitted: September 24, 2022
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10324
- Aircraft time: 26,045 hours, 20,711 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: SH670319481
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L LINTEL IS CRACKED FROM THE FWD EDGE OF THE STRINGER THRU .2" AFT OF THE 3RD AFT FASTENER HOLE. FAILED NDT INSPECTION. PERFORMED REPAIR OF STRINGER 3L LINTEL IAW REO 670-53-21-493 REV D.
